# SDR HEED065778

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 2210 · Autopilot System
- Part: Amplifier
- Part number: 7611113
- Condition: Failed
- Location: Yaw Slice
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AMPLIFIER TRIPS CIRCUIT BROKEN. REPLACED UNIT.
